Title: Orthogonal rational functions with real coefficients and semiseparable matrices
Authors: Bultheel, Adhemar ×
Van gucht, Patrick
Van Barel, Marc #
Issue Date: Jan-2010
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:233 issue:5 pages:1192-1201
Abstract: When one wants to use Orthogonal Rational Functions (ORFs) in system identification or control theory, it is important to be able to avoid complex calculations. In this paper we study ORFs whose numerator and denominator polynomial have real coefficients. These ORFs with real coefficients (RORFs) appear when the poles and the interpolation points appear in complex conjugate pairs, which is a natural condition. Further we deduce that there is a strong connection between RORFs and semiseparable matrices.
Description: Available online 27 February 2009
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
paper.pdfpreprint Accepted 191KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science